# SDR DXTA2023060888160

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 13,511 hours, 8,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flag
- Part number: 691131227
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTERIOR FLAG INDICATOR, REMAINS RED WITH THE DOOR HANDLE IN THE STOW DOWN POSITION. NORMAL INDICATION WOULD BE BLACK AND WHITE CROSS MARKS.  VERIFIED INDICATOR FAILS IN CLOSED POSITION. REMOVED PAX DOOR SHROUD & ACCESS PANELS & LOCATED THE INTERNAL FLAG. FOUND THE BALL JOINT ON FLAG ARM TO BE DISCONNECTED & FLAG WAS DAMAGED.   R & R PAX DOOR EXTERIOR FLAG INDIDICATOR IAW AMM 52-10-40.  R & R ROD END & BALL JOINT ON EXTERNAL FLAG INDICATOR PERFORMED RIGGING OF ROD END, OPS CHECKED GOOD. REINSTALLED STAIR & ALL ACCESS PANELS.  WORK COMPLETED REF 680-10-40.
